Follow
Rahim Kargar
Rahim Kargar
Department of Mathematics and Statistics, University of Turku, Turku, Finland
Verified email at utu.fi
Title
Cited by
Cited by
Year
On Booth lemniscate and starlike functions
R Kargar, A Ebadian, J Sokół
Analysis and Mathematical Physics 9 (1), 143-154, 2019
752019
Radius problems for some subclasses of analytic functions
R Kargar, A Ebadian, J Sokół
Complex Analysis and Operator Theory 11 (7), 1639-1649, 2017
282017
On subordination of some analytic functions
R Kargar, A Ebadian, J Sokół
Siberian Mathematical Journal 57 (4), 599-605, 2016
202016
Locally univalent approximations of analytic functions
R Kargar, NR Pascu, A Ebadian
Journal of Mathematical Analysis and Applications 453 (2), 1005-1021, 2017
162017
Further results for starlike functions related with Booth lemniscate
R Kargar, A Ebadian, L Trojnar-Spelina
Iranian Journal of Science and Technology Transaction A, Science 43 (3 …, 2019
122019
Ozaki's conditions for general integral operator
R Kargar, A Ebadian
Sahand Communications in Mathematical Analysis 5 (1), 61-67, 2017
112017
A class of Multivalent analytic functions defined by a new linear operator
R Kargar, A Bilavi, S Abdolahi, S Maroufi
Journal of Mathematics and Computer Science 8, 326-334, 2014
72014
On logarithmic coefficients of certain starlike functions related to vertical strip
R Kargar
The Journal of Analysis 27 (4), 985–995, 2019
62019
Univalence of integral operators on neighborhoods of analytic functions
A Ebadian, R Kargar
Iranian Journal of Science and Technology, Transactions A: Science 42 (2 …, 2018
62018
Starlike functions associated with the generalized Koebe function
R Kargar, L Trojnar-Spelina
Analysis and Mathematical Physics 11 (4), 1-26, 2021
42021
Some properties of analytic functions related with bounded positive real part
R Kargar, A Ebadian, J Sokol
International Journal of Nonlinear Analysis and Applications 8 (1), 235-244, 2017
42017
On quasiconformal close-to-convex harmonic mappings involving starlike functions
ZG Wang, XZ Huang, ZH Liu, R Kargar
Acta Mathematica Sinica, Chinese Series 63 (6), 565-576, 2020
32020
A new subclass of the starlike functions
H Mahzoon, R Kargar, J Sokol
Turkish Journal of Mathematics, 2019
32019
Some properties of a certain subclass of strongly starlike functions
R Kargar, J Sokol, H Mahzoon
arXiv:1811.01271 [math.CV], 2018
2*2018
On a class of starlike functions related with Booth lemniscate
R Kargar, J Sokol, A Ebadian, L Trojnar-Spelina
Proceedings of the Jangjeon Mathematical Society 21 (3), 479-486, 2018
22018
Volterra type integral operator and analytic function spaces
R Kargar
arXiv preprint arXiv:1805.01043, 2018
22018
On p-Valently Meromorphic-Strongly Starlike and Convex Functions
R Kargar, A Ebadian, J Sokol
International Journal of Analysis and Applications 12 (1), 62-65, 2016
22016
Certain coefficient inequalities for p-valent functions
R Kargar, A Ebadian, J Sokol
Malaya Journal of Matematik 4 (1), 37-41, 2016
2*2016
Some properties of an integral operators defined by a new linear operator
R Kargar
Acta Universitatis Apulensis, 229-237, 2014
22014
Further results for a subclass of univalent functions related with differential inequality
H Mahzoon, R Kargar
Indian J Pure Appl Math 52, 205-215, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20